Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 58, Issue 6, Pages 922–925 (Mi mz2111)  

This article is cited in 10 scientific papers (total in 10 papers)

Brief Communications

Estimate of approximate characteristics for classes of functions with bounded mixed derivative

B. S. Kashin, V. N. Temlyakov

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (406 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 58:6, 1340–1342

Bibliographic databases:

Received: 08.06.1995

Citation: B. S. Kashin, V. N. Temlyakov, “Estimate of approximate characteristics for classes of functions with bounded mixed derivative”, Mat. Zametki, 58:6 (1995), 922–925; Math. Notes, 58:6 (1995), 1340–1342

Citation in format AMSBIB
\Bibitem{KasTem95}
\by B.~S.~Kashin, V.~N.~Temlyakov
\paper Estimate of approximate characteristics for classes of functions with bounded mixed derivative
\jour Mat. Zametki
\yr 1995
\vol 58
\issue 6
\pages 922--925
\mathnet{http://mi.mathnet.ru/mz2111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1382100}
\zmath{https://zbmath.org/?q=an:0878.46023}
\transl
\jour Math. Notes
\yr 1995
\vol 58
\issue 6
\pages 1340--1342
\crossref{https://doi.org/10.1007/BF02304894}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UJ43300029}


Linking options:
  • http://mi.mathnet.ru/eng/mz2111
  • http://mi.mathnet.ru/eng/mz/v58/i6/p922

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Romanyuk A.S., Romanyuk V.S., “Estimation of Some Approximating Characteristics of the Classes of Periodic Functions of One and Many Variables”, Ukr. Math. J.  crossref  isi
    2. V. N. Temlyakov, “Nonlinear Kolmogorov widths”, Math. Notes, 63:6 (1998), 785–795  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Temlyakov V., “Weak Greedy Algorithms”, Adv. Comput. Math., 12:2-3 (2000), 213–227  crossref  mathscinet  zmath  isi
    4. Temlyakov V.N., “Nonlinear methods of approximation”, Found. Comput. Math., 3:1 (2003), 33–107  crossref  mathscinet  zmath  isi
    5. Lutoborski A. Temlyakov V., “Vector Greedy Algorithms”, J. Complex., 19:4 (2003), 458–473  crossref  mathscinet  zmath  isi  scopus
    6. Leviatan D. Temlyakov V., “Simultaneous Approximation By Greedy Algorithms”, Adv. Comput. Math., 25:1-3 (2006), 73–90  crossref  mathscinet  zmath  isi  scopus
    7. B. S. Kashin, V. N. Temlyakov, “On a Norm and Approximate Characteristics of Classes of Multivariable Functions”, Journal of Mathematical Sciences, 155:1 (2008), 57–80  mathnet  crossref  mathscinet  zmath  elib
    8. Romanyuk A.S., “Estimation of the Entropy Numbers and Kolmogorov Widths For the Nikol'Skii-Besov Classes of Periodic Functions of Many Variables”, Ukr. Math. J., 67:11 (2016), 1739–1757  crossref  mathscinet  isi  elib
    9. Temlyakov V., “on the Entropy Numbers of the Mixed Smoothness Function Classes”, J. Approx. Theory, 217 (2017), 26–56  crossref  mathscinet  zmath  isi  scopus
    10. Romanyuk A.S., “Entropy Numbers and Widths For the Classes of Periodic Functions of Many Variables”, Ukr. Math. J., 68:10 (2017), 1620–1636  crossref  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:455
    Full text:149
    References:46
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021